# SDR AALA2008011700167

- Difficulty date: January 17, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 76,387 hours, 40,729 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Transfer Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA INFLIGHT DCA TO DFW - CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY LOSS AND RIGHT ENGINE DRIVEN PUMP MAKING NOISE.  LANDED BNA WITHOUT INCIDENT.  FOUND NUMBER ONE ENGINE HYDRAULIC PUMP FAILED.  REPLACED NUMBER ONE ENGINE HYDRAULIC PUMP AND LEFT HYDRAULIC SYSTEM FILTERS.  NO DEBRIS FOUND  IN FILTER BOWLS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
